# SDR QMLA2016050416045

- Difficulty date: May 4, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N408GA
- Make and model: Bell 407
- Aircraft serial: 53392
- Aircraft time: 11,947 hours, 26,935 cycles
- Engine: Allsn 250C47B
- Engine time: 7,260 hours, 18,093 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: C807382
- Part serial: 2417
- Condition: Sheared
- Location: Engine
- Part time: 11,947 hours, 18,093 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

THROTTLE CABLE SHEARED INTERNALLY AT APPROX 10" FROM COLLECTIVE TWIST GRIP CONNECTION POINT, WHERE CABLE ROUTE IS NAVIGATING A CORNER, DIRECTION CHANGE.  THROTTLE CABLE MFG DATE IS 1998, ACFT DOM IS 1999, THIS CABLE HAS NEVER BEEN CHANGED.  THIS WAS DISCOVERED DURING ENG SHUT DOWN AFTER A FLIGHT.
